# SDR UPS99528525

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HFAB53DB11
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C4, FRAME AT STA 1540 RBL 20.5, WL 154 IS DENTED IN AFT CGO BAY.  REMOVED DAMAGED AREA AND FABRICATED DOUBLER AND INSTALLED PER SRM 51-70-11 SRM 51-30-2.
